MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74027261
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling (2091)
Date of Event 01/03/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent revision surgery/poly exchange due infection that resulted in significant left knee pain and swelling.
 
Additional Manufacturer Narrative
Correction, based on updated information.
 
Additional Manufacturer Narrative
[(b)(4)].
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6971167
Report Number1020279-2017-00901
Device Sequence Number16249090
Product Code JWH
UDI-Device Identifier00885556177969
UDI-Public00885556177969
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2021
Device Catalogue Number74027261
Device Lot Number11LM15335
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer09/29/2017
09/29/2017
09/29/2017
09/29/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date10/31/2017
02/19/2018
05/23/2018
05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 6/74022226/12AM16802; JRNY BCS PAT RESRF RD 35 MM STD/74024835/12BM07463; JRNYBCSII FEMORALOXIN LT SZ 7/74022127/12AM17038
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight141